# SDR DALA2020121404080

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frames 45-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORT BELLY FAIRING AT LEVEL BETWEEN FR 45 TO FR 46 KEEL BEAM AREA RT SIDE AT LOWER FUSELAGE.  CORRECTIVE ACTION: REPAIRED ANGLE SUPPORT BELLY FAIRING AT LEVEL BETWEEN FR 45 TO FR 46 KEEL BEAM AREA RT SIDE AT LOWER FUSELAGE (1 EA), AS PER A320 SRM 53-35-11-300-020 FIGURE 001.
